I have been on Lexapro 10mg for about two months. It's working great, but it's making me so exhausted. I think it's the Lexapro that's making me tired anyway, it seems like the most logical explanation. I'm getting enough sleep, I eat well and I exercise regularly. I take it at night because I heard that this helps with the fatigue. It doesn't seem to be doing anything for me. Does anyone have any suggestions?
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2013 • 2 answers
Posted 30 Sep 2015 • 4 answers
Posted 3 Nov 2015 • 1 answer
Posted 23 Jun 2016 • 2 answers
Hey there I'm currently taking the pill and it's making me feel very grumpy,tired and nauseous! I'm?
Posted 19 days ago • 0 answers